Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had mirena coil removed, small cervix. Having migraine. What shall i do?

I have just had the mirena coil removed and when I went yesterday to get another inserted the doctor said I had a very small cervix and didn t think Id be able to get another. I am 37 and suffer from migraines so can t take the Pill also Ive tried the injection and went through hell coming off it. The coil has worked for me and I m not sure what to do next.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

You can still try taking the pill, as migraine is aggravated in less than 10% of people with migraines. So, if your migraines get aggravated with pills, you can always stop them.
In that case, the only temporary contraception you can use are barrier methods, such as condoms.
I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:

Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor